# SDR GTIA2017122302308

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 12,071 hours, 5,431 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ISOLATED TO THE NR 2 PACK.  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. OPERATED THE NR 2 PACK AT FULL HOT FOR 30 MINUTES, FULL COLD FOR 30 MINUTES FOR OPS TEST IAW AMM 21-63-00.  NO DEFECTS NOTED.
